# SDR 259

- Difficulty date: July 20, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N516TH
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258418
- Aircraft time: 2,772 hours, 1,517 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 9901579002
- Part serial: 9810035
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 30 hours, 29 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB THE ALTITUDE ALERTER SOUNDED AT 2000 MSL FOR AN INITIAL ALTITUDE OF 3000 FT.  THE ALTITUDE ALERTER NEVER CEASED AND CONTINUED TO SOUND FOR THE DURATION OF THE FLIGHT.  INSTALLED NEW ADC FOUND THAT THE SAME CONDITION STILL EXISTED.  REPLACED ADC AGAIN WITH A NEW ONE AND SAME CONDITION STILL EXISTED.  CONTACTED HONEYWELL FOR SUPPORT AND TOUBLESHOOTING ASSISTANCE.  FOUND THAT THE CHIME UNIT WAS LEAKING TO MUCH AMPERAGE CAUSING THE ADC TO FAIL.  MEASURED THE AMPERAGE FROM THE CHIME UNIT TO THE ADC AND IT READ 247 MILLIAMPS AFTER INSTALLING A NEW CHIME UNIT IT MEASURED 5 MILLIAMPS.  PERFORMED OPS TEST OF ALTITUDE ALERTER SYSTEM WITH NO DEFECTS.
